# SDR AALA20120424004

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 70,199 hours, 11,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO STATION 266.5 BETWEEN STRINGERS 15 AND 16 RIGHT.  REPLACED SOLID RIVET WITH BLIND RIVET PER SRM 53-00-01-2R SHEET 3.
